Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 34, NWS New Orleans, LA

March 31, 2005Wilkinson County, Mississippi

NWS New Orleans, LA issued this severe thunderstorm warning at Mar 31, 2005, 8:28 PM CST for Wilkinson County, Mississippi. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2005, 8:28 PM CST (02:28 UTC)
Expired
Mar 31, 2005, 9:15 PM CST
In force
47 min
Issued by
NWS New Orleans, LA
Area
Counties, with a storm outline in the text

County Wilkinson County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 5:50 PM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.5 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-220 J/kg
Mixed-layer LCL
1744 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
239 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KLIX 010229
SVRLIX
MSC157-010315-
/O.NEW.KLIX.SV.W.0034.050401T0228Z-050401T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
828 PM CST THU MAR 31 2005

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WILKINSON COUNTY IN SOUTHERN MISSISSIPPI

* UNTIL 915 PM CST

* AT 824 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 13 MILES SOUTHWEST OF 
  FORT ADAMS MOVING NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING COMMUNITIES...
  FORT ADAMS 
  WOODVILLE
  DOLOROSA

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...TO A SMALL INTERIOR ROOM SUCH AS A BATHROOM OR
CLOSET.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

HAIL UP TO QUARTER SIZE HAS BEEN REPORTED WITH THIS STORM.

LAT...LON 3130 9110 3107 9109 3102 9107 3102 9139
      3103 9141 3103 9157 3107 9154 3113 9162
      3132 9138

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 3:07 PM CST, 5 hours 21 minutes earlier.

Area forecast discussion, Mar 31, 3:07 PM CST, 5 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
307 PM CST THU MAR 31 2005

.DISCUSSION...

EARLY THIS AFTERNOON THE SURFACE COLD FRONT STRETCHED ACROSS
CENTRAL MISSISSIPPI AND LOUISIANA WITH AN OUTFLOW BOUNDARY NEAR
THE MISSISSIPPI GULF COAST THROUGH NEW ORLEANS.  ALOFT THERE WAS A
SHORTWAVE OVER NORTHWEST TEXAS WITH THE SUB-TROPICAL JET OVER THE
NORTHERN GULF AND THE OTHER JET ACROSS TEXAS INTO THE OHIO VALLEY.
THE PRECIP WATER VALUE FROM THE 18Z KSIL SOUNDING WAS 1.50 INCHES
WITH AN LI OF -4.3.  THE OUTFLOW BOUNDARY THAT PUSHES SOUTHWARD
ACROSS MOST OF OUR AREA...COUPLED WITH EXTENSIVE CLOUD COVER
PREVENTING MORE SOLAR HEATING...HAS LIMITED AFTERNOON CONVECTION
ACROSS OUR AREA.  IF THE CLOUD COVER BREAKS OVER THE NEXT FEW
HOURS IN SOME AREAS...THE EXTRA HEATING COULD LEAD TO SOME STRONG
TO SEVERE THUNDERSTORMS DEVELOPING ACROSS THE PCWA.  THE MAIN
THREATS WOULD BE HAIL AND WINDS.

LATER IN THE EVENING THE SURFACE LOW DEVELOPING ALONG THE COLD
FRONT WILL PULL INTO MISSISSIPPI AND ALABAMA...BEGINNING TO DRAG
THE COLD FRONT THROUGH SOUTHEASTERN LOUISIANA AND COASTAL
MISSISSIPPI.  THE ADDITION OF THE SHARP TROUGH DROPPING INTO THE
LOWER MISSISSIPPI VALLEY WILL AID IN THUNDERSTORM DEVELOPMENT WITH
THE POTENTIAL FOR STRONG WINDS AND FLOODING.  THE FRONT WILL MOVE
THROUGH MOST OF THE PCWA BY LATE FRIDAY MORNING...WITH HIGH
PRESSURE BUILDING INTO THE AREA FOR THE WEEKEND INTO EARLY NEXT
WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  64  69  46  68 /  80  30   0   0
BTR  64  70  48  68 /  80  30   0   0
MSY  68  74  51  68 /  80  30   0   0
GPT  68  74  48  69 /  80  40   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
MS...NONE.
SE LA AND MS COASTAL WATERS...NONE.

&&

25
Hazardous weather outlook, Mar 31, 11:00 AM CST, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1100 AM CST THU MAR 31 2005

LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-011300-
AMITE-ASCENSION-ASSUMPTION-EAST BATON ROUGE-EAST FELICIANA-HANCOCK-
HARRISON-IBERVILLE-JACKSON-LIVINGSTON-LOWER JEFFERSON-
LOWER LAFOURCHE-LOWER PLAQUEMINES-LOWER ST BERNARD-LOWER TERREBONNE-
ORLEANS-PEARL RIVER-PIKE-POINTE COUPEE-ST CHARLES-ST HELENA-ST JAMES-
ST JOHN THE BAPTIST-ST TAMMANY-TANGIPAHOA-UPPER JEFFERSON-
UPPER LAFOURCHE-UPPER PLAQUEMINES-UPPER ST BERNARD-UPPER TERREBONNE-
WALTHALL-WASHINGTON-WEST BATON ROUGE-WEST FELICIANA-WILKINSON-
1100 AM CST THU MAR 31 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL AND SOUTHEAST
LOUISIANA AND EXTREME SOUTHWEST...SOUTH CENTRAL AND COASTAL
MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS
   THIS AFTERNOON AND TONIGHT...

A SLOW MOVING COLD FRONT MOVING INTO THE OUTLOOK AREA WILL AID IN
THUNDERSTORM DEVELOPMENT THROUGHOUT THE DAY WITH BETTER ORGANIZATION
EXPECTED LATE THIS EVENING AND OVERNIGHT. SOME OF THE STORMS MAY BE
SEVERE WITH THE PRIMARY CONCERNS BEING DAMAGING STRAIGHT-LINE WINDS
NEAR 60 MPH...TORRENTIAL RAINFALL IN STORMS THAT TRACK OVER THE SAME
AREAS...AND LARGE HAIL. RAINFALL AMOUNTS MAY LOCALLY REACH UPWARDS TO
FIVE INCHES FROM THE HEAVIEST STORMS. A WEAK TORNADO OR TWO ARE
POSSIBLE IN THE AREA.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS ARE EXPECTED TO IMPROVE EARLY FRIDAY EXCEPT FOR STRONG
NORTHERLY WINDS DEVELOPING AND PROMPTING SMALL CRAFT ADVISORIES FOR
FRIDAY AFTERNOON AND FRIDAY NIGHT. THE NEXT CHANCE OF THUNDERSTORMS
WILL BE LATE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY
BE REQUESTED AT A LATER TIME...PROBABLY AFTER 3 PM AND CONTINUING
THROUGH THE OVERNIGHT HOURS.

25

In the hours before

Special weather statement, Mar 31, 4:55 PM CST, 3 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
455 PM CST THU MAR 31 2005

LAZ040-312353-
ST. TAMMANY LA-
455 PM CST THU MAR 31 2005

AT 450 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LACOMBE AND SLIDELL.  THIS THUNDERSTORM IS
MOVING TO THE NORTHEAST AT 25 MPH...AND WILL AFFECT AREAS IN AND NEAR
LACOMBE...SLIDELL...AND PEARL RIVER THROUGH 550 PM CST.  THIS
THUNDERSTORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...FREQUENT
LIGHTNING...AND WINDS GUSTING TO 40 MPH.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR FURTHER DETAILS OR
UPDATES.

32
Local storm report, Mar 31, 5:08 PM CST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
508 PM CST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             SLIDELL AIRPORT         30.35N 89.82W
03/31/2005  1.00 INCH        ST. TAMMANY        LA   AMATEUR RADIO

            MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
            SLIDELL.

&&

PGRIGSBY
Local storm report, Mar 31, 5:58 PM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
558 PM CST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0504 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.50 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0505 PM     HAIL             SLIDELL AIRPORT         30.35N 89.82W
03/31/2005  1.00 INCH        ST. TAMMANY        LA   AMATEUR RADIO

            MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
            SLIDELL.

0515 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.75 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0515 PM     HAIL             9 W KILN                30.42N 89.59W
03/31/2005  0.75 INCH        HANCOCK            MS   EMERGENCY MNGR

0520 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  1.75 INCH        ST. TAMMANY        LA   BROADCAST MEDIA

0530 PM     HAIL             BATON ROUGE             30.45N 91.13W
03/31/2005  0.88 INCH        EAST BATON ROUGE   LA   NWS EMPLOYEE

&&

PGRIGSBY
Local storm report, Mar 31, 7:53 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
753 PM CST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SLIDELL                 30.28N 89.78W
03/31/2005  0.50 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

            REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER

0504 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.50 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0505 PM     HAIL             SLIDELL AIRPORT         30.35N 89.82W
03/31/2005  1.00 INCH        ST. TAMMANY        LA   AMATEUR RADIO

            MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
            SLIDELL.

0515 PM     HAIL             9 W KILN                30.42N 89.59W
03/31/2005  0.75 INCH        HANCOCK            MS   EMERGENCY MNGR

0515 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.75 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0515 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  2.50 INCH        ST. TAMMANY        LA   TRAINED SPOTTER

0520 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  1.75 INCH        ST. TAMMANY        LA   BROADCAST MEDIA

0530 PM     HAIL             1 W PICAYUNE            30.53N 89.70W
03/31/2005  0.88 INCH        PEARL RIVER        MS   EMERGENCY MNGR

0530 PM     HAIL             BATON ROUGE             30.45N 91.13W
03/31/2005  0.88 INCH        EAST BATON ROUGE   LA   NWS EMPLOYEE

0550 PM     HAIL             10 NNE KILN             30.55N 89.37W
03/31/2005  1.00 INCH        HANCOCK            MS   EMERGENCY MNGR

0557 PM     HAIL             WATSON                  30.58N 90.95W
03/31/2005  1.75 INCH        LIVINGSTON         LA   PUBLIC

0600 PM     HAIL             LIVINGSTON              30.50N 90.75W
03/31/2005  1.75 INCH        LIVINGSTON         LA   EMERGENCY MNGR

            GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
            TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.

0615 PM     HAIL             EASLEYVILLE             30.93N 90.69W
03/31/2005  0.25 INCH        ST. HELENA         LA   EMERGENCY MNGR

0641 PM     HAIL             4 S FRANKLINTON         30.79N 90.14W
03/31/2005  1.75 INCH        WASHINGTON         LA   AMATEUR RADIO

0645 PM     HAIL             AMITE                   30.73N 90.51W
03/31/2005  1.00 INCH        TANGIPAHOA         LA   EMERGENCY MNGR

0705 PM     FUNNEL CLOUD     4 ESE WILMER            30.79N 90.30W
03/31/2005                   TANGIPAHOA         LA   EMERGENCY MNGR

            SPOTTED BY THE STATE POLICE

0710 PM     HAIL             10 NE POPLARVILLE       30.94N 89.41W
03/31/2005  0.88 INCH        PEARL RIVER        MS   EMERGENCY MNGR

0745 PM     HAIL             ENON                    30.73N 90.08W
03/31/2005  1.00 INCH        WASHINGTON         LA   EMERGENCY MNGR

0745 PM     FUNNEL CLOUD     5 E FRANKLINTON         30.85N 90.06W
03/31/2005                   WASHINGTON         LA   EMERGENCY MNGR

            SPOTTED ALONG HIGHWAY 10

0745 PM     HAIL             ANGIE                   30.96N 89.82W
03/31/2005  0.25 INCH        WASHINGTON         LA   EMERGENCY MNGR

&&

PGRIGSBY
Local storm report, Mar 31, 8:15 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
815 PM CST THU MAR 31 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             SLIDELL                 30.28N 89.78W
03/31/2005  0.50 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

            REPORTED BY NWS EMPLOYEE AT TARGET SHOPPING CENTER

0504 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.50 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0505 PM     HAIL             SLIDELL AIRPORT         30.35N 89.82W
03/31/2005  1.00 INCH        ST. TAMMANY        LA   AMATEUR RADIO

            MEASURED AT THE NATIONAL WEATHER SERVICE OFFICE IN
            SLIDELL.

0515 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  2.50 INCH        ST. TAMMANY        LA   TRAINED SPOTTER

0515 PM     HAIL             9 W KILN                30.42N 89.59W
03/31/2005  0.75 INCH        HANCOCK            MS   EMERGENCY MNGR

0515 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  0.75 INCH        ST. TAMMANY        LA   NWS EMPLOYEE

0520 PM     HAIL             PEARL RIVER             30.37N 89.75W
03/31/2005  1.75 INCH        ST. TAMMANY        LA   BROADCAST MEDIA

0524 PM     HAIL             DENHAM SPRINGS          30.48N 90.96W
03/31/2005  1.00 INCH        LIVINGSTON         LA   PUBLIC

0525 PM     HAIL             GREENWELL SPRING        30.58N 90.99W
03/31/2005  1.75 INCH        EAST BATON ROUGE   LA   PUBLIC

0530 PM     HAIL             5 NE WATSON             30.63N 90.89W
03/31/2005  0.50 INCH        LIVINGSTON         LA   PUBLIC

            REPORTED IN THE COMMUNUITY OF WEISS.

0530 PM     HAIL             BATON ROUGE             30.45N 91.13W
03/31/2005  0.88 INCH        EAST BATON ROUGE   LA   NWS EMPLOYEE

0530 PM     HAIL             1 W PICAYUNE            30.53N 89.70W
03/31/2005  0.88 INCH        PEARL RIVER        MS   EMERGENCY MNGR

0550 PM     HAIL             10 NNE KILN             30.55N 89.37W
03/31/2005  1.00 INCH        HANCOCK            MS   EMERGENCY MNGR

0557 PM     HAIL             WATSON                  30.58N 90.95W
03/31/2005  1.75 INCH        LIVINGSTON         LA   PUBLIC

0600 PM     HAIL             LIVINGSTON              30.50N 90.75W
03/31/2005  1.75 INCH        LIVINGSTON         LA   EMERGENCY MNGR

            GOLF BALL SIZE REPORTED ALONG US HIGHWAY 190 FROM WATSON
            TO LIVINGSTON TO WALKER BETWEEN 550 AND 605 PM CST.

0615 PM     HAIL             EASLEYVILLE             30.93N 90.69W
03/31/2005  0.25 INCH        ST. HELENA         LA   EMERGENCY MNGR

0641 PM     HAIL             4 S FRANKLINTON         30.79N 90.14W
03/31/2005  1.75 INCH        WASHINGTON         LA   AMATEUR RADIO

0645 PM     HAIL             AMITE                   30.73N 90.51W
03/31/2005  1.00 INCH        TANGIPAHOA         LA   EMERGENCY MNGR

0700 PM     HAIL             3 NNW PEARL RIVER       30.41N 89.77W
03/31/2005  2.75 INCH        ST. TAMMANY        LA   BROADCAST MEDIA

            BASEBALL SIZE HAIL REPORTED IN THE COMMUNITY OF HICKORY
            BY MEDIA SPOTTER.

0705 PM     FUNNEL CLOUD     4 ESE WILMER            30.79N 90.30W
03/31/2005                   TANGIPAHOA         LA   EMERGENCY MNGR

            SPOTTED BY THE STATE POLICE

0710 PM     HAIL             10 NE POPLARVILLE       30.94N 89.41W
03/31/2005  0.88 INCH        PEARL RIVER        MS   EMERGENCY MNGR

0745 PM     HAIL             ENON                    30.73N 90.08W
03/31/2005  1.00 INCH        WASHINGTON         LA   EMERGENCY MNGR

0745 PM     FUNNEL CLOUD     5 E FRANKLINTON         30.85N 90.06W
03/31/2005                   WASHINGTON         LA   EMERGENCY MNGR

            SPOTTED ALONG HIGHWAY 10

0745 PM     HAIL             ANGIE                   30.96N 89.82W
03/31/2005  0.25 INCH        WASHINGTON         LA   EMERGENCY MNGR

0758 PM     HAIL             MAGNOLIA                31.15N 90.46W
03/31/2005  0.50 INCH        PIKE               MS   EMERGENCY MNGR

0758 PM     HAIL             GULFPORT                30.39N 89.07W
03/31/2005  0.25 INCH        HARRISON           MS   AMATEUR RADIO

&&

PGRIGSBY

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:57 PM CSTSevere Thunderstorm WarningLIXWalthall48 min
Mar 31, 7:40 PM CSTSevere Thunderstorm WarningLIXPearl River50 min
Mar 31, 8:52 PM CSTSevere Thunderstorm WarningLIXPike23 min
Mar 31, 9:00 PM CSTSevere Thunderstorm WarningLIXAmite45 min
Mar 31, 9:16 PM CSTSevere Thunderstorm WarningLIXWilkinson29 min
Mar 31, 9:25 PM CSTSevere Thunderstorm WarningLIXJackson20 min
Mar 31, 9:38 PM CSTSevere Thunderstorm WarningLIXAmite52 min
Mar 31, 9:57 PM CSTSevere Thunderstorm WarningLIXPike63 min
Mar 31, 10:27 PM CSTSevere Thunderstorm WarningLIXAmite18 min
Mar 31, 10:43 PM CSTSevere Thunderstorm WarningLIXHarrison, Jackson32 min
Mar 31, 10:50 PM CSTSevere Thunderstorm WarningLIXWalthall40 min
Mar 31, 11:16 PM CSTSevere Thunderstorm WarningLIXJackson14 min
Mar 31, 11:54 PM CSTSevere Thunderstorm WarningLIXHarrison, Jackson51 min
Apr 1, 1:25 AM CSTSevere Thunderstorm WarningLIXPearl River74 min
Apr 1, 2:06 AM CSTSevere Thunderstorm WarningLIXPearl River39 min
Apr 1, 2:44 AM CSTSevere Thunderstorm WarningLIXPearl River46 min
Apr 1, 9:08 AM CSTFlash Flood WarningLIXJackson2 hr
Apr 1, 10:25 AM CSTFlash Flood WarningLIXHancock3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.